MAUDE Adverse Event Report: IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450035948
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
While gaining arterial access for a nephrostomy, the impress catheter detached when inserting a guide wire into the catheter while the catheter was in-vivo.A snare was needed to retrieve the catheter fragment.A standard 150cm straight tip guidewire was used for the procedure.No tortuous, diseased, or calcified anatomy to report.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.Pictures were provided by the account confirming a break at the tip and body junction.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and 1 similar complaint for this lot number was identified.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12009804
Report Number3010665433-2021-00043
Device Sequence Number11823045
Product Code DQO
UDI-Device Identifier00884450035948
UDI-Public00884450035948
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2024
Device Model Number00884450035948
Device Catalogue Number56538BER
Device Lot NumberE2045874
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date08/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;